# SDR ASOA2013122609694

- Difficulty date: December 4, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 14,731 hours, 10,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 364 INTERCOSTAL JUST RIGHT OF STRINGER 27 IS CORRODED ON THE VERTICAL AND HORIZONTAL LEGS.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW ASA SOP 5702.  REMOVED LATCH PIN INTERCOSTAL IAW SRM 51-42-21-001-001-A01 AND 51-42-06-001-001A-01.  LOCATED, DRILLED AND BEGAN INSTALLATION OF NEW INTERCOSTAL INSTALLED LOCK FASTENERS AND TWO RIVETS IAW SRM 51-42-21-001-001 AND SRM 51-42-06-001-001-A01.
